# SDR UPS01235248

- Difficulty date: February 16, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, LT 910 FRAME CRACKED IN MAIN LANDING GEAR WELL.  REPAIRED IAW EO B727-5319-1896-B.
